# SDR 2002F00334

- Difficulty date: December 1, 2001
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N141WE
- Make and model: Doug DC-10-40F
- Aircraft serial: 46661
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Thrust Reverser
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 51,705 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE NR 2 ENGINE THRUST REVERSER LEFT COWL SKIN WAS FOUND DAMAGED ON LEADING EDGE.  A DOUBLER WAS INSTALLED IAW REO-G08284.  THE AIRCRAFT WAS RETURNED TO REVENUE SERVICE.  (M)
